# SDR EISA97020

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INDICATES CRACK AND MISSING MATERIAL INTERNAL ON RT ELEVATOR, INBOARD END.  FABRICATED AND INSTALLED REPAIR PARTS PER 51-10-1 AND 51-30-2.  (M)
